Table of Contents
Chinese Journal of Mathematics
Volume 2013, Article ID 834637, 4 pages
Research Article

Characterizations of Strong Strictly Singular Operators

1Department of Mathematics, Alagappa University, Karaikudi 630 005, India
2Department of Mathematics, H. H. The Rajah’s College, Pudukkottai, Tamil Nadu 622001, India

Received 26 August 2013; Accepted 12 October 2013

Academic Editors: W. Klingenberg, X. Tang, and C. Yin

Copyright © 2013 C. Ganesa Moorthy and C. T. Ramasamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Ganesa Moorthy and C. T. Ramasamy, “Characterizations of Strong Strictly Singular Operators,” Chinese Journal of Mathematics, vol. 2013, Article ID 834637, 4 pages, 2013.